Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Is there any side effect by taking leptos tablet ?

i m 27 yrs old suffering from hypothyroid and have PCOD problem and my weight is 94kg and i m gaining weightevery month my friend as recommed leptos 15 does it have any sideeffect
Asked On : Mon, 25 Jul 2011
Answers:  1 Views:  377
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Elizabeth, Welcome to HealthcareMagic Forum.

Kindly don't take such medicines as they are not devoid of some serious side effects. Try to reduce your Weight, the natural way. Both PCOD and Hypothyroidism are known to cause weight gain. Get yourself examined by a Gynecologist so that she may examine you and prescribe medicine for the same.

Eat healthy nutritious balanced diet which should include fresh fruits and green leafy vegetables. Avoid high calorie foods, smoking, alcoholism. Exercise regularly for an hour along with brisk walks for 30 to 40 minutes daily. Stick to your treatment plan and go for regular follow up.

Wish you Good Health.

Take Care.
Answered: Mon, 25 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor